MathSciNet Relay Station
MathSciNet bibliographic data
MR669634 65M60 (65N30 76D05)
Baker, Garth A.; Dougalis, Vassilios A.; Karakashian, Ohannes A. On a higher order accurate fully discrete Galerkin approximation to the Navier-Stokes equations. Math. Comp. 39 (1982), no. 160, 339–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement